# SDR DALA2023071405728

- Difficulty date: July 13, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 74,161 hours, 9,638 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3353 WHILE WORKING PER CUSTOMER CARD 5300-2009, WHICH PROVIDES INSTRUCTIONS TO PERFORM INSPECTIONS PER MPDS 533123-01-1, 571131-01-1, 533122-01-1 AND 533036-01-1, A CRACK WAS FOUND AT SUBJECT LOCATION. A330 SRM 53-35-14-300-005 WAS REVIEWED AND FOUND OUT OF LIMITS DUE TO MOD 46291S14184. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON WEB BELLY FAIRING STRUCTURE FR53.2 AND STR49 RH SIDE AT LOWER FUSELAGE AS PER ER/A# 609960-14.
